Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 597408, 8 pages
http://dx.doi.org/10.1155/2008/597408
Research Article

Bipartite Toughness and 𝑘-Factors in Bipartite Graphs

1School of Mathematics and System Sciences, Shandong University, Jinan 250100, China
2Department of Computer Science, Memorial University of Newfoundland, St. John's, NL, Canada A1B 3X5
3School of Computing, The University of Southern Mississippi, Hattiesburg, MS 39406, USA
4Department of Mathematics, College of Arts and Sciences, The State University of West Georgia, Carrollton, GA 30118, USA

Received 18 August 2008; Accepted 7 October 2008

Academic Editor: Siamak Yassemi

Copyright © 2008 Guizhen Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Bauer, H. Broersma, and E. Schmeichel, “Toughness in graphs—a survey,” Graphs and Combinatorics, vol. 22, no. 1, pp. 1–35, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. V. Chvátal, “Tough graphs and Hamiltonian circuits,” Discrete Mathematics, vol. 5, no. 3, pp. 215–228, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. D. Bauer, H. J. Broersma, and H. J. Veldman, “Not every 2-tough graph is Hamiltonian,” Discrete Applied Mathematics, vol. 99, no. 1–3, pp. 317–321, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. D. Plummer, “Graph factors and factorization: 1985–2003: a survey,” Discrete Mathematics, vol. 307, no. 7-8, pp. 791–821, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. H. Enomoto, B. Jackson, P. Katerinis, and A. Saito, “Toughness and the existence of k-factors,” Journal of Graph Theory, vol. 9, no. 1, pp. 87–95, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. Enomoto, “Toughness and the existence of k-factors. II,” Graphs and Combinatorics, vol. 2, no. 1, pp. 37–42, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H. Enomoto, “Toughness and the existence of k-factors. III,” Discrete Mathematics, vol. 189, no. 1–3, pp. 277–282, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. P. Katerinis, “Two sufficient conditions for a 2-factor in a bipartite graph,” Journal of Graph Theory, vol. 11, no. 1, pp. 1–6, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. A. Bondy and U. S. R. Murty, Graph Theory with Applications, Macmillan, New York, NY, USA, 1976. View at MathSciNet
  10. J. Folkman and D. R. Fulkerson, “Flows in infinite graphs,” Journal of Combinatorial Theory, vol. 8, pp. 30–44, 1970. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. O. Ore, Theory of Graphs, American Mathematical Society, Providence, RI, USA, 1962. View at Zentralblatt MATH · View at MathSciNet
  12. D. Bauer, S. L. Hakimi, and E. Schmeichel, “Recognizing tough graphs is NP-hard,” Discrete Applied Mathematics, vol. 28, no. 3, pp. 191–195, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. D. Bauer, E. Schmeichel, and H. J. Veldman, “Some recent results on long cycles in tough graphs,” in Proceedings of the 6th Quadrennial International Conference on the Theory and Applications of Graphs, pp. 113–123, Kalamazoo, Mich, USA, May-June 1991. View at Zentralblatt MATH · View at MathSciNet
  14. D. Kratsch, J. Lehel, and H. Müller, “Toughness, hamiltonicity and split graphs,” Discrete Mathematics, vol. 150, no. 1–3, pp. 231–245, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. M. Matthews and D. P. Sumner, “Hamiltonian results in K1,3-free graphs,” Journal of Graph Theory, vol. 8, no. 1, pp. 139–146, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. G. J. Woeginger, “The toughness of split graphs,” Discrete Mathematics, vol. 190, no. 1–3, pp. 295–297, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet